Interval Type-2 Fuzzy Model Predictive Control of Nonlinear Networked Control Systems

Full text for this resource is not available from the Research Repository.

Lu, Q, Shi, Peng ORCID: 0000-0003-2668-7616, Lam, H-K and Zhao, Y (2015) Interval Type-2 Fuzzy Model Predictive Control of Nonlinear Networked Control Systems. IEEE Transactions on Fuzzy Systems, 23 (6). 2317 - 2328. ISSN 1063-6706

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/30595
Edition December 2015
DOI https://doi.org/10.1109/TFUZZ.2015.2417975
Official URL http://ieeexplore.ieee.org/xpl/articleDetails.jsp?...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords NCS; T–S fuzzy model; Takagi–Sugeno fuzzy model; fuzzy predictive control; nonlinear networked control systems; MPC; defective communication; communication networks
Citations in Scopus 73 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login